Currently browsing: Items authored or edited by Robert Brignall https://orcid.org/0000-0002-2769-4853

31 items in this list.
Generated on Wed Sep 30 23:11:21 2020 BST.

Jump to:

2020 | 2019 | 2018 | 2017 | 2016 | 2015 | 2014 | 2013 | 2012 | 2011 | 2010 | 2009 | 2008 | 2007

2020To Top

2019To Top

Albert, Michael; Brignall, Robert; Ruskuc, Nik and Vatter, Vincent (2019). Rationality for subclasses of 321-avoiding permutations. European Journal of Combinatorics, 78 pp. 44–72.

Brignall, Robert; Choi, Hojin; Jeong, Jisu and Oum, Sang-il (2019). Deciding whether there are infinitely many prime graphs with forbidden induced subgraphs. Discrete Applied Mathematics, 257 pp. 60–66.

Brignall, Robert; Jelínek, Vít; Kynčl, Jan and Marchant, David (2019). Zeros of the Möbius function of permutations. Mathematika, 65(4) pp. 1074–1092.

2018To Top

Brignall, Robert; Engen, Michael and Vatter, Vincent (2018). A Counterexample Regarding Labelled Well-Quasi-Ordering. Graphs and Combinatorics, 34(6) pp. 1395–1409.

Albert, Michael; Atminas, Aistis and Brignall, Robert (2018). Characterising inflations of monotone grid classes of permutations. Journal of Combinatorial Theory, Series A, 154 pp. 444–463.

2017To Top

Bevan, David; Brignall, Robert; Price, Andrew Elvey and Pantone, Jay (2017). Staircases, dominoes, and the growth rate of 1324-avoiders. In: Electronic Notes in Discrete Mathematics, 61 pp. 123–129.

Brignall, Robert; Korpelainen, Nicholas and Vatter, Vincent (2017). Linear Clique-Width for Hereditary Classes of Cographs. Journal of Graph Theory, 84(4) pp. 501–511.

2016To Top

Albert, Michael and Brignall, Robert (2016). 2×2 monotone grid classes are finitely based. Discrete Mathematics & Theoretical Computer Science, 18(2), article no. 1.

Brignall, Robert; Lozin, Vadim V. and Stacho, Juraj (2016). Bichain graphs: geometric model and universal graphs. Discrete Applied Mathematics, 199 pp. 16–29.

2015To Top

Atminas, Aistis; Brignall, Robert; Korpelainen, Nicholas; Lozin, Vadim and Vatter, Vincent (2015). Well-Quasi-Order for Permutation Graphs Omitting a Path and a Clique. Electronic Journal of Combinatorics, 22(2), article no. P2.20.

2014To Top

Albert, Michael H. and Brignall, Robert (2014). Enumerating indices of Schubert varieties defined by inclusions. Journal of Combinatorial Theory, Series A, 123(1) pp. 154–168.

2013To Top

Albert, Michael; Brignall, Robert and Vatter, Vincent (2013). Large infinite antichains of permutations. Pure Mathematics and Applications, 24(2) pp. 47–57.

2012To Top

Albert, M. H.; Atkinson, M. D. and Brignall, Robert (2012). The enumeration of three pattern classes using monotone grid classes. Electronic Journal of Combinatorics, 19(3) P20.

Brignall, Robert (2012). Grid classes and partial well order. Journal of Combinatorial Theory, Series A, 119(1) pp. 99–116.

Brignall, Robert; Georgiou, Nicholas and Waters, Robert J. (2012). Modular decomposition and the reconstruction conjecture. Journal of Combinatorics, 3(1) pp. 123–134.

2011To Top

Brignall, Robert; Ruškuc, Nik and Vatter, Vincent (2011). Simple extensions of combinatorial structures. Mathematika, 57(02) pp. 193–214.

Albert, M. H.; Atkinson, M. D. and Brignall, Robert (2011). The enumeration of permutations avoiding 2143 and 4231. Pure Mathematics and Applications, 22(2) pp. 87–98.

2010To Top

Albert, M. H.; Atkinson, M. D.; Brignall, R.; Ruškuc, N.; Smith, Rebecca and West, J. (2010). Growth rates for subclasses of Av(321). Electronic Journal of Combinatorics, 17(1) R141.

Brignall, Robert (2010). A survey of simple permutations. In: Linton, Steve; Ruškuc, Nik and Vatter, Vincent eds. Permutation Patterns. London Mathematical Society Lecture Notes Series (376). Cambridge, UK: Cambridge University Press, pp. 41–65.

2009To Top

Brignall, Robert; Ekhad, Shalosh B.; Smith, Rebecca and Vatter, Vincent (2009). Almost avoiding permutations. Discrete Mathematics, 309(23-24) pp. 6626–6631.

2008To Top

Brignall, Robert; Huczynska, Sophie and Vatter, Vincent (2008). Decomposing simple permutations, with enumerative consequences. Combinatorica, 28(4) pp. 385–400.

Brignall, Robert; Huczynska, Sophie and Vatter, Vincent (2008). Simple permutations and algebraic generating functions. Journal of Combinatorial Theory, Series A, 115(3) pp. 423–441.

Brignall, Robert; Ruškuc, Nik and Vatter, Vincent (2008). Simple permutations: Decidability and unavoidable substructures. Theoretical Computer Science, 391(1-2) pp. 150–163.

2007To Top

Brignall, Robert (2007). Wreath products of permutation classes. Electronic Journal of Combinatorics, 14(1) Research Paper 46, 15 pp. (electronic).

Albert, M. H.; Atkinson, M. D. and Brignall, Robert (2007). Permutation classes of polynomial growth. Annals of Combinatorics, 11(3-4) pp. 249–264.

Export

Subscribe to these results

get details to embed this page in another page Embed as feed [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0